# SDR DALA2019122647558

- Difficulty date: December 23, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N882DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31994
- Aircraft time: 8,411 hours, 2,898 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 33-37 AISLE EMERGENCY LIGHTS INOPERATIVE .  REMOVED AND REPLACED THE FUSE ON THE AFT RT BATTERY BOX ABOVE AFT GALLEY AND RECONNECTED CONNECTOR ON ROW 37 OPS CHECKED GOOD IAW  AMM 33-51.
